| Model Number |
305C27 |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that there was valve stenosis associated with a 27mm mosaic aortic cinch valve being evaluated for a transcatheter v alve-in-valve replacement.Subsequently, one day later, the patient underwent a successful transcatheter aortic valve replacement with a 26 millimeter evolut.The procedure had a good outcome, and the patient was reported to be doing well.